# SDR ASOA2012083102161

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 26,997 hours, 24,245 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: False Indication
- Part time: 987,600 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUSPECT LT WING FUEL LEAK INTO CENTER TANK.  ACFT DIVERTED.  EMERGENCY DECLARED.  PERFORMED OPS CHECKS INCLUDING FUEL COMPUTER BITE CHACK IAW AMM 28-41-16-740-801, OPS TEST OF THE REFUEL/DEFUEL SYS IAW AMM 28-25-00-710-801.  OPS TEST OF FUEL MANUAL XFLOW SYS IAW AMM 78-13-00-710-801.  OPS TEST OF GRAVITY XFLOW SOV IAW AMM 28-13-16-710-801.  OPS TEST OF FUEL XFER SOV IAW AMM 28-13-43-710-801.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
